# SDR 39LA20151206150

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N261F
- Make and model: Skrsky S61N
- Aircraft serial: 61771
- Aircraft time: 29,782 hours, 58,436 cycles
- Engine: Ge CT581402
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: S616561500061
- Part serial: A1215
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE FLIGHT CREW SMELLED AN ODOR.  THE CREW CHIEF DISCOVERED A HYD LEAK, THE DECISION WAS MADE TO DIVERT.  THE FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  R & R AUXILIARY SERVO ASSEMBLY IAW S61N MM 65-44-0.
